# SDR IPXA2021081272684

- Difficulty date: August 12, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 61,307 hours, 20,473 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION,  NO EMERG DECLARED,  A/C LANDED WITHOUT INCIDENT* L GEN DRIVE EICAS ALERT IN CRUISE. FOLLOWED QRH PROCEDURE.DEFERRED IAW MEL 24-00-1-1.AIRCRAFT DID DISPLAY L GEN OIL MSG. DMP C/W, A/C OK FOR SERVICE.R/R LEFT ENGINE IDG IAW AMM 24-11-01.  OPS AND LEAK CHECK GOOD.
